MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE

ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE
Model Number NANOSCOPE HANDPIECE
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Arthritis (1723); Syncope/Fainting (4411)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee nanoneedle study one patient had a vasovagal reaction during/after the intervention.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: b3, b5, h3, h6.
 
Event or Problem Description
Update avoe 21-mar-2025.It was further reported that the incident occurred on the (b)(6) 2022 and the patient had a vasovagal reaction, directly after the procedure.The patient was treated with a drainage of a bacterial knee arthritis under local anesthesia.
 
Additional Manufacturer Narrative
Additional information: d1, d2a, d2b, d4, d9, g3, g4, h3, h6.Device not returned.The most likely cause for the reported event is a sharp or rough edge on the scope.

Brand Name
NANOSCOPE HANDPIECE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21062316
Report Number1220246-2025-09182
Device Sequence Number8153719
Product Code GCJ
UDI-Device Identifier00888867287839
UDI-Public(01)00888867287839(11)220401(17)230930(10)2106177
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNANOSCOPE HANDPIECE
Device Catalogue NumberAR-3210-0040
Device Lot Number2106177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by ManufacturerNot provided
04/18/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date04/10/2025
05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown